# SDR DALA2022062404437

- Difficulty date: May 26, 2020
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Interference
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 B757 / FUSELAGE SKIN / FS 560-580 & STR 2L-2R / 2 KU FWD LUG DOUBLER / EXISTING DOUBLER INTERFERENCE. CORRECTIVE ACTION: REF ERA 571779-14 REV B. (1561552)
